Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On periodicity in limit sets


Author: James W. England
Journal: Proc. Amer. Math. Soc. 18 (1967), 1095-1099
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1967-0219049-8
MathSciNet review: 0219049
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. D. Baum, Asymptoticity in topological dynamics, Trans. Amer. Math. Soc. 77 (1954), 506-519. MR 0065915 (16:503b)
  • [2] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [3] V. V. Nemyckiĭ and V. V. Stepanov, Qualitative theory of differential equations, Princeton Math. Series, No. 22, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Indust., No. 869, Hermann, Paris, 1940. MR 0005741 (3:198b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219049-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society